| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, failure to eject, haptic damaged.Additional information was requested.
Additional Manufacturer Narrative
Correction information was provided in b.3., b.5.And d.10.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
Additional information was received stating there was no patient contact and no patient harm.